Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I feel really faint, and my heartbeat seems weak at night

I feel really faint, and my heartbeat seems weak at night when I try to sleep. Hello. I m fourteen years of age, and on Wednesday night I started to feel really panicky. When I got to bed I started to get worse, and I found that I couldn t lay down because my heart would feel as if it was gonna stop. Also, all day today (and all Wednesday night) I ve been feeling really weak, and my heartbeat feels faint, but moreso at night. I m just really worried that this is something serious. I know I ll sound really stupid for saying this, but I feel like I m going to die, and neither of my parents will believe me.
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
u may have a soft psychiatric illness called as panic disroder a part of anxiety disorder whichi is characterised by episodes of palpitations[ fast heartbeats] with sense of suffocations with the strong feeling of going to die which makes a person compulsory to attend physician and get evaluatee . that too repeatedly and not convinced even after repeated assuarance that u dont have any problem. but b4 that u shoud get evaluated by a cardiologist once and if nothing found, directly consult a psychiatrist without loosing more time and money in inivstigations
Answered: Thu, 28 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor